# SDR C2XA04IA025

- Difficulty date: March 6, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 3025103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE EMERGENCY LIGHT ASSEMBLY CANNON PLUG LOOSE.  THE CONNECTOR WAS RESET, THE LIGHT OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
